# SDR AALA981316

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN BELTFRAME AT 950F BETWEEN STRINGER 26L AND 27L.  STOP DRILLED CRACK.  INSTALLED DOUBLER PER AARD 53-10-07-3.  (M)
